# SDR USAA2013042900013

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 29,006 hours, 22,456 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Mount Bolt
- Condition: Loose
- Location: Hydraulic Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

STRONG ODOR/FUMES REPORTED BY ALL FOUR FLIGHT ATTENDANTS AFTER TAKEOFF.  STRONGEST IN AFT CABIN, WEAKER IN FRONT.  RETURNED TO CLT SHORTLY AFTER TAKEOFF.  NO EMERGENCY DECLARED.  CREW AND PASSENGERS DEPLANED ON GATE ARRIVAL.  MAINTENANCE ACCOMPLISHED CABIN ODOR JOB.  FOUND THE NR 1 ENGINE HYDRAULIC PUMP LEAKING AT MOUNTING BOLTS.  SECURED BOLTS.  NO LEAKS NOTED.  NO ODOR NOTED.
